Skip to main content

Inequalities for quermassintegrals on k-convex domains

Author(s): Chang, Sun-Yung A.; Wang, Yi

To refer to this page use:
Abstract: In this paper, we study the Aleksandrov-Fenchel inequalities for quermassintegrals on a class of non-convex domains. Our proof uses optimal transport maps as a tool to relate curvature quantities of different orders defined on the boundary of the domain. (c) 2013 Elsevier Inc. All rights reserved.
Publication Date: 25-Nov-2013
Electronic Publication Date: 4-Sep-2013
Citation: Chang, Sun-Yung Alice, Wang, Yi. (2013). Inequalities for quermassintegrals on k-convex domains. ADVANCES IN MATHEMATICS, 248 (335 - 377. doi:10.1016/j.aim.2013.08.006
DOI: doi:10.1016/j.aim.2013.08.006
ISSN: 0001-8708
EISSN: 1090-2082
Pages: 335 - 377
Type of Material: Journal Article
Journal/Proceeding Title: ADVANCES IN MATHEMATICS
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.